Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
you could have lichen planus on your penis.
you might need a steroid cream to help
you can try over the counter 1% hydrocortisone cream
by I would make sure your doctor knows about it
you shouldn't be using steroid creams like that longer than 1-2 weeks without a doctor's supervision.
long term use of steroid creams on your penis can thin the skin and cause more problems .
so best to see your GP and get your penis skin examined.
confirm that this is lichen planus on your penis
and talk about use of steroid creams to try to see if that helps.
do you have a GP doctor?
female doctors are just as good as male doctors. :)
good luck to you
let me know if you have other questions.
you could have a mild case of lichen planus.
usually use of steroid creams for 5-10 days can help.
if done, please leave positive feedback below the chat box
we only get credit for helping clients after positive feedback
you might have to scroll down to see the ratings area below.
for some people they have to use steroid creams for long periods of time
sometimes for several months.
you are welcome
don't forget to leave positive feedback below.
do you see the ratings area below?